UM
Adaptive fuzzy quantized control of time-delayed nonlinear systems with communication constraint
Lai, Guanyu; Liu, Zhi; Zhang, Yun; Chen, C. L. Philip
2017-05
Source PublicationFUZZY SETS AND SYSTEMS
ISSN0165-0114
Volume314Pages:61-78
AbstractThis paper explores the problem of quantized fuzzy adaptive tracking control for a class of time-delayed uncertain nonlinear systems with communication constraint. The control signal is first quantized in a newly proposed asymmetric hysteresis-type quantizer before it is transmitted over the networks with limited bandwidth. Then one of major difficulties that block the controller design is that the real control signal is hidden in the coupling dynamics between nonaffine system nonlinearity and rate-dependent hysteretic quantizer. To remove this obstacle, a control separation method established mainly on a new nonlinear decomposition of quantizer is proposed. Unlike previous linear decomposition of quantizer, the nonlinear one does not recourse to some conservative assumptions either on control input or system nonlinearities. In combination with fuzzy backstepping technique and Lyapunov Krasovskii functional, an adaptive fuzzy controller is developed to guarantee the boundedness of all closed-loop signals, and the asymptotic convergence of tracking error to an adjustable region of zero. Finally, two simulations associated with practical control systems are conducted to verify the effectiveness and applicability of the proposed control protocol. (C) 2016 Elsevier B.V. All rights reserved.
KeywordFuzzy logic system Adaptive quantized control Time delays Lyapunov-Krasovskii functional Nonlinear systems Asymmetric dynamic quantizer Communication constraint
DOI10.1016/j.fss.2016.05.012
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Theory & Methods ; Mathematics, Applied ; Statistics & Probability
WOS IDWOS:000397373100004
PublisherELSEVIER SCIENCE BV
The Source to ArticleWOS
Fulltext Access
Citation statistics
Cited Times [WOS]:20   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
Recommended Citation
GB/T 7714
Lai, Guanyu,Liu, Zhi,Zhang, Yun,et al. Adaptive fuzzy quantized control of time-delayed nonlinear systems with communication constraint[J]. FUZZY SETS AND SYSTEMS,2017,314:61-78.
APA Lai, Guanyu,Liu, Zhi,Zhang, Yun,&Chen, C. L. Philip.(2017).Adaptive fuzzy quantized control of time-delayed nonlinear systems with communication constraint.FUZZY SETS AND SYSTEMS,314,61-78.
MLA Lai, Guanyu,et al."Adaptive fuzzy quantized control of time-delayed nonlinear systems with communication constraint".FUZZY SETS AND SYSTEMS 314(2017):61-78.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lai, Guanyu]'s Articles
[Liu, Zhi]'s Articles
[Zhang, Yun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lai, Guanyu]'s Articles
[Liu, Zhi]'s Articles
[Zhang, Yun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lai, Guanyu]'s Articles
[Liu, Zhi]'s Articles
[Zhang, Yun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.